# SDR REXA2022062101270

- Difficulty date: May 27, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R1343515
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON CENTER HINGE FITTING RIBLET IS CRACKED.	REMOVED L/H AILERON CENTER HINGE RIBLET. INSTALLED A SERVICEABLE L/H AILERON CENTER HINGE RIBLET IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-40-11-001-001-A01.
